# SDR AALA20121016036

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 94,317 hours, 19,004 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 1540 BETWEEN STRINGERS 35 AND 36 LEFT.  REPLACED SHEAR TIE PER SRM 51-10-02-0G.
